|
In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On asymptotic constancy of diagonal elements of a random orthogonal projection
P. A. Yaskov Steklov Mathematical Institute of Russian Academy of Sciences
Citation:
P. A. Yaskov, “On asymptotic constancy of diagonal elements of a random orthogonal projection”, Russian Math. Surveys, 69:4 (2014), 755–756
Linking options:
https://www.mathnet.ru/eng/rm9612https://doi.org/10.1070/RM2014v069n04ABEH004911 https://www.mathnet.ru/eng/rm/v69/i4/p179
|
|